# SDR DALA2015030901990

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SRQ MAINTENANCE FOUND THE KEVLAR CABLE ON THE TAILCONE ASSY DAMAGED AND REPLACED IT.  LP1853504.
